Bilinear forms of integrable lattices related to Toda and Lotka-Volterra lattices

Kenichi Maruno, Wen Xiu Ma

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Hirota's bilinear technique is applied to some integrable lattice systems related to the Bäcklund transformations of the 2DToda, Lotka-Volterra and relativistic Lotka- Volterra lattice systems, which include the modified Lotka-Volterra lattice system, the modified relativistic Lotka-Volterra lattice system, and the generalized Blaszak- Marciniak lattice systems. Determinant solutions are constructed through the resulting bilinear forms, especially for the modified relativistic Lotka-Volterra lattice system and a two-dimensional Blaszak-Marciniak lattice system.

Original languageEnglish
Pages (from-to)127-139
Number of pages13
JournalJournal of Nonlinear Mathematical Physics
Volume9
DOIs
Publication statusPublished - 2002
Externally publishedYes

Fingerprint

Lotka-Volterra
Lattice System
Bilinear form
Lotka-Volterra System
Integrable Systems
determinants
Determinant

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Bilinear forms of integrable lattices related to Toda and Lotka-Volterra lattices. / Maruno, Kenichi; Ma, Wen Xiu.

In: Journal of Nonlinear Mathematical Physics, Vol. 9, 2002, p. 127-139.

Research output: Contribution to journalArticle

@article{adf48a1893b3428dbd2edba0dd945036,
title = "Bilinear forms of integrable lattices related to Toda and Lotka-Volterra lattices",
abstract = "Hirota's bilinear technique is applied to some integrable lattice systems related to the B{\"a}cklund transformations of the 2DToda, Lotka-Volterra and relativistic Lotka- Volterra lattice systems, which include the modified Lotka-Volterra lattice system, the modified relativistic Lotka-Volterra lattice system, and the generalized Blaszak- Marciniak lattice systems. Determinant solutions are constructed through the resulting bilinear forms, especially for the modified relativistic Lotka-Volterra lattice system and a two-dimensional Blaszak-Marciniak lattice system.",
author = "Kenichi Maruno and Ma, {Wen Xiu}",
year = "2002",
doi = "10.2991/jnmp.2002.9.s1.11",
language = "English",
volume = "9",
pages = "127--139",
journal = "Journal of Nonlinear Mathematical Physics",
issn = "1402-9251",
publisher = "World Scientific Publishing Co. Pte Ltd",

}

TY - JOUR

T1 - Bilinear forms of integrable lattices related to Toda and Lotka-Volterra lattices

AU - Maruno, Kenichi

AU - Ma, Wen Xiu

PY - 2002

Y1 - 2002

N2 - Hirota's bilinear technique is applied to some integrable lattice systems related to the Bäcklund transformations of the 2DToda, Lotka-Volterra and relativistic Lotka- Volterra lattice systems, which include the modified Lotka-Volterra lattice system, the modified relativistic Lotka-Volterra lattice system, and the generalized Blaszak- Marciniak lattice systems. Determinant solutions are constructed through the resulting bilinear forms, especially for the modified relativistic Lotka-Volterra lattice system and a two-dimensional Blaszak-Marciniak lattice system.

AB - Hirota's bilinear technique is applied to some integrable lattice systems related to the Bäcklund transformations of the 2DToda, Lotka-Volterra and relativistic Lotka- Volterra lattice systems, which include the modified Lotka-Volterra lattice system, the modified relativistic Lotka-Volterra lattice system, and the generalized Blaszak- Marciniak lattice systems. Determinant solutions are constructed through the resulting bilinear forms, especially for the modified relativistic Lotka-Volterra lattice system and a two-dimensional Blaszak-Marciniak lattice system.

UR - http://www.scopus.com/inward/record.url?scp=33646128626&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646128626&partnerID=8YFLogxK

U2 - 10.2991/jnmp.2002.9.s1.11

DO - 10.2991/jnmp.2002.9.s1.11

M3 - Article

AN - SCOPUS:33646128626

VL - 9

SP - 127

EP - 139

JO - Journal of Nonlinear Mathematical Physics

JF - Journal of Nonlinear Mathematical Physics

SN - 1402-9251

ER -